# SDR ASAA2021120136779

- Difficulty date: December 1, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 41,149 hours, 11,732 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 9033
- Condition: Damaged
- Location: #1 Engine
- Part time: 27,314 hours, 7,693 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE BLEED AIR REGULATOR HAS DAMAGED WIRES. GROUNDED - YES. REMOVED AND REPLACED BLEED AIR REGULATOR REF AMM 36-11-03. OPS CHECK, LEAK CHECK GOOD.
